# SDR 95ZZZX2208

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15460
- Make and model: Skrsky S76A
- Aircraft serial: 760223
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: APIVIII
- Condition: Defective
- Location: Nr 1 Hyd Sys
- Part time: 1,554 hours
- Component: Apex
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED 400-500 PSI FLUCTUATION IN NR 1 HYDRAULIC SYSTEM PRESSURE.  REPLACED PUMP.  IPC 29-10-01, FIGURE 1 ITEM 12.
